# SDR UALA2011080504098

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 41,278 hours, 15,695 cycles
- Engine: Iae V2527A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 3031863001
- Part serial: 80
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GREEN SYS PRESSURE LOSS, RTFL.  GREEN SYSTEM ENG DRIVEN PUMP LOST PRESSURE.  REPLACED NR 1 ENG DRIVEN PUMP AND FILTERS PER AMM.  NO METAL FOUND IN FILTERS, RAN ENG FOUND PUMP OUTPUT GOOD BUT GREEN LINE FOR ENG PUMP ON ECAM HYD PAGE NOT INDICATING CORRECTLY.  REPLACED NR 1 ENG PUMP PRESSURE SWITCH PER AMM, OPERATION NORMAL.
